# SDR VNAA202103019997

- Difficulty date: March 1, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 36,680 hours, 35,641 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180315
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SUPPORT ANGLE CORRODED ON PAX DOOR. INSTALLED NEW SERVICEABLE FWD FORMER IAW CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-10-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01.
